# SDR DALA1227013121

- Difficulty date: April 23, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY FLOOR SUPPORT -Y178 HAS CORROSION FORWARD OF FR 14 AROUND GALLEY MOUNT.  SSI 531189.  REMOVED COCKPIT DOOR STUD IAW A319 SRM 51-42-11.  REMOVED CORROSION IAW A319 SRM 51-74-00.  ORIG MAT. 0.061".  DAMAGE DIM: L=2" W=2.500" D=0.027".  REMOVED FLOOR SUPPORT FITTING IAW A319 SRM 51-42-11.  REMOVED FLOOR SUPPORT -Y178 AND JOINT COVER IAW A319 SRM 51-42-11.  INSTALLED FLOOR SUPPORT JOINT COVER, FLOOR SUPPORT -Y178 AND SUPPORT FITTING IAW A319 SRM 51-42-11.  INSTALLED COCKPIT DOOR STUD IAW A319 SRM 51-42-11.  RETAIN FOR RECORDS.
